# SDR CHQA20130805313

- Difficulty date: August 5, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 28,295 hours, 23,601 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,827 hours, 23,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14540853403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE BOTTOM OF THE PASSENGER DOOR FRAME.  THE FRAME WAS REPLACED IAW SRM 51-20-03 AND 51-40-02.
